# SDR IPXA2019070844213

- Difficulty date: June 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: 6002000501
- Part serial: 0007
- Condition: Corroded
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CARGO COMPARTMENT L-RIGID BARRIER AFT WALL FORWARD AND AFT SKIN SURFACES ARE CORRODED BETWEEN Y1156 AND Y2462. REMOVED CORROSION ON MAIN CARGO COMPARTMENT L-RIGID CARGO BARRIER AFT WALL, FORWARD AND AFT SKIN SURFACES BETWEEN T1156 AND Y2462 IAW EA 300-5310-01-A7810 AND EO A300-5310-73134-A
